Mathematical Physics and Quantum Field Theory
Electron. J. Diff. Eqns., Conf. 04, 2000, pp. 17-22.

Quantization and irreducible representations of infinite-dimensional transformation groups and Lie algebras

Paul R. Chernoff

We present an analytic version of a theorem of Burnside and apply it to the study of irreducible representations of doubly-transitive groups and Lie algebras. Application to the Dirac quantization problem is given.

Published July 12, 2000.
Mathematics Subject Classifications: 22E65, 17B15.
Key words: Infinite dimensional Lie algebras, representations.

Show me the PDF file (102K), TEX file, and other files for this article.

Paul R. Chernoff
Department of Mathematics
University of California
Berkeley, CA 94720

Return to the Proceedings of Conferences: Electr. J. Diff. Eqns.